Table of Contents
International Journal of Stochastic Analysis
Volume 2014, Article ID 247274, 5 pages
Research Article

Adaptive Algorithm for Estimation of Two-Dimensional Autoregressive Fields from Noisy Observations

Electrical Engineering Department, Shahid Chamran University, Ahvaz, Iran

Received 26 September 2014; Revised 4 December 2014; Accepted 11 December 2014; Published 25 December 2014

Academic Editor: Nikolai N. Leonenko

Copyright © 2014 Alimorad Mahmoudi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Alireza Amanat, Alimorad Mahmoudi, and Majid Hatam, “Two-dimensional noisy autoregressive estimation with application to joint frequency and direction of arrival estimation,” Multidimensional Systems and Signal Processing, 2017. View at Publisher · View at Google Scholar
  • Ahmed Al Amin, Md. Shoriful Islam, Md. Jahirul Islam, Abdul Al Woadud, and Md. ImrulKayes, “Estimation of optimum number of poles for random signal by Yule-Walker method,” Telkomnika (Telecommunication Computing Electronics and Control), vol. 15, no. 3, pp. 1192–1198, 2017. View at Publisher · View at Google Scholar